MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 8I SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 8I SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS2080
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly difficult to open or close.2 events had an additional device required to complete the procedure.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 devices were not available for evaluation.Additional information 2 devices were labeled for single-use.2 devices were not reprocessed or reused.Device not returned.

Brand Name
ZIP 8I SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19116082
Report Number3015967359-2024-00936
Device Sequence Number15221833
Product Code KGX
UDI-Device Identifier10865379000009
UDI-Public10865379000009
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPS2080
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown